# SDR 2A6R2021120662702

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N527BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0697
- Aircraft time: 6,188 hours, 30,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Keelbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION FOUND CORROSION ON THE L/H KEEL BEAM TOP CAT AT NUT PLATE APPROX. F.S 2670MM, LBL 500MM CLEANED CORROSION, REMOVED 0.17 MATERIAL.
